# SDR HNAA0700125

- Difficulty date: June 26, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 55,060 hours, 62,266 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Damaged
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN VARIOUS PLACES IN LAV SERVICE PANEL.  LAVATORY MACHINED SERVICE DOOR DOUBLER REPAIRED AS PER 8-53-07-3235 AND INSTALLED WITH SOLID RIVETS AS PER SRM 51-40-00, HFEC CUT OUT NO CRACKS.
